[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.211.227.36. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Views 459
Citations 0
Observation
May 2016

Radiation Recall Dermatitis With Concomitant Dabrafenib and Pazopanib Therapy

Author Affiliations
  • 1Division of Medical Oncology, Department of Internal Medicine, Stanford University, Stanford, California
  • 2Division of Medical Oncology, Department of Internal Medicine, The Ohio State University Comprehensive Cancer Center, Columbus
  • 3Department of Radiation Oncology, The Ohio State University Comprehensive Cancer Center, Columbus
  • 4Division of Dermatology, Department of Internal Medicine, The Ohio State University Comprehensive Cancer Center, Columbus
JAMA Dermatol. 2016;152(5):587-589. doi:10.1001/jamadermatol.2015.5366

Radiation recall was first described in 1959 and is a tissue reaction that occurs in a previously irradiated area after administration usually of an antineoplastic or other class of agent.1 The incidence of radiation recall with targeted oncologic therapies is not well established. We report a case of radiation recall dermatitis occurring 3 days after initiation of combination therapy with dabrafenib and pazopanib.

First Page Preview View Large
First page PDF preview
First page PDF preview
×